# SDR SWAA2013050815825

- Difficulty date: May 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6563879
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 312 TO BS 312+11, BETWEEN AND STR 28L TO STR 28R.  REMOVED AND REPLACED WEB IAW SRM AND DRAWING.
